Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23656, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/23656

Horoballs in simplices and Minkowski spaces

1Department of Mathematics, Royal Institute of Technology, Stockholm 10044, Sweden
2Faculty of Mathematics, Bielefeld University, Bielefeld 33501, Germany
3Sobolev Institute of Mathematics, Pevtsova 13, Omsk 644099, Russia

Received 5 August 2005; Revised 23 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Anders Karlsson, and François Ledrappier, “On laws of large numbers for random walks,” Annals of Probability, vol. 34, no. 5, pp. 1693–1706, 2006. View at Publisher · View at Google Scholar
  • Brian Lins, “A Denjoy-Wolff theorem for Hilbert metric nonexpansive maps on polyhedral domains,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 143, no. 1, pp. 157–164, 2007. View at Publisher · View at Google Scholar
  • Brian Lins, and Roger Nussbaum, “Denjoy-Wolff theorems, Hilbert metric nonexpansive maps and reproduction-decimation operators,” Journal Of Functional Analysis, vol. 254, no. 9, pp. 2365–2386, 2008. View at Publisher · View at Google Scholar
  • Brian Lins, and Roger Nussbaum, “Denjoy–Wolff theorems, Hilbert metric nonexpansive maps and reproduction–decimation operators,” Journal of Functional Analysis, vol. 254, no. 9, pp. 2365–2386, 2008. View at Publisher · View at Google Scholar
  • Cormac Walsh, “The horofunction boundary of the Hilbert geometry,” Advances In Geometry, vol. 8, no. 4, pp. 503–529, 2008. View at Publisher · View at Google Scholar
  • Brian Lins, “Asymptotic behavior of nonexpansive mappings in finite dimensional normed spaces,” Proceedings of the American Mathematical Society, vol. 137, no. 7, pp. 2387–2392, 2009. View at Publisher · View at Google Scholar
  • Cormac Walsh, “Minimum representing measures in Idempotent Analysis,” Tropical And Idempotent Mathematics, vol. 495, pp. 367–382, 2009. View at Publisher · View at Google Scholar
  • Stéphane Gaubert, and Guillaume Vigeral, “A maximin characterisation of the escape rate of non-expansive mappings in metrically convex spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 152, no. 2, pp. 341–363, 2012. View at Publisher · View at Google Scholar
  • Hideki Miyachi, “Extremal length boundary of the TeichmÜller space contains non-Busemann points,” Transactions of the American Mathematical Society, vol. 366, no. 10, pp. 5409–5430, 2014. View at Publisher · View at Google Scholar
  • Michael Kapovich, and Bernhard Leeb, “Finsler bordifications of symmetric and certain locally symmetric spaces,” Geometry & Topology, vol. 22, no. 5, pp. 2533–2646, 2018. View at Publisher · View at Google Scholar
  • Roger Nussbaum, Bas Lemmens, Brian Lins, and Marten Wortel, “Denjoy-Wolff theorems for Hilbert’s and Thompson’s metric spaces,” Journal d'Analyse Mathematique, vol. 134, no. 2, pp. 671–718, 2018. View at Publisher · View at Google Scholar